# SDR DL73K011492

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 50,392 hours, 38,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND BEAR STRAP OF THE R2 DOOR WERE FOUND  CRACKED AT THE LOWER HINGE CUTOUT.  THE DAMAGE WAS REPAIRED PER SRM 53-30-3, FIG. 45 AT HMV.
